# SDR REXA2025051400586

- Difficulty date: March 22, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 FRAME IS CORRODED BETWEEN STGR20L AND STGR21L.   REMOVED AND REPLACED FRAME P/N SH670-31891-3 AT FS319 BETWEEN STR18L AND STR21L IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
